# SDR USAA2011102700004

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 59,065 hours, 39,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, MAINTENANCE FOUND THE ESCAPE PATH LIGHTING FOR ROWS 24L, 25L AND R2 DOOR INOPERATIVE.  MAINTENANCE FOUND PICO FUSE ON LEFT BATTERY POWER SUPPLY BLOWN.  REMOVED AND REPLACED FUSE IAW WDM 33-51-42.  OPS CHECK GOOD.
